Alert archive / Alabama / Tornado Warnings in 2010

Tornado Warning 7, NWS Huntsville, AL

March 25, 2010Marshall County, Alabama

NWS Huntsville, AL issued this tornado warning at Mar 25, 2010, 6:52 PM CDT for Marshall County, Alabama. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2010, 6:52 PM CDT (23:52 UTC)
Expired
Mar 25, 2010, 7:15 PM CDT
In force
23 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1503 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
423 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

961 
WFUS54 KHUN 252352
TORHUN
ALC095-260015-
/O.NEW.KHUN.TO.W.0007.100325T2352Z-100326T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
652 PM CDT THU MAR 25 2010

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL MARSHALL COUNTY IN NORTHEAST ALABAMA...

* UNTIL 715 PM CDT

* AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR 
  EDDY...OR   ABOUT NEAR ARAB...MOVING NORTHEAST AT 35 MPH. THIS 
  STORM HAS A HISTORY OF PRODUCING TORNADO DAMAGE.

* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
  UNION GROVE.
  GUNTERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3431 8658 3433 8658 3439 8658 3451 8626
      3430 8627
TIME...MOT...LOC 2352Z 245DEG 31KT 3433 8655

$$
1 follow-up statement
759 
WWUS54 KHUN 260004
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
704 PM CDT THU MAR 25 2010

ALC095-260015-
/O.CON.KHUN.TO.W.0007.000000T0000Z-100326T0015Z/
MARSHALL AL-
704 PM CDT THU MAR 25 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR CENTRAL
MARSHALL COUNTY...

AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR EDDY AND
ARAB...MOVING NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNION
GROVE...MOUNTAIN VIEW AND GUNTERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3431 8651 3434 8654 3439 8651 3451 8626
      3430 8627
TIME...MOT...LOC 0003Z 245DEG 31KT 3436 8644

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Mar 25, 5:58 PM CDT, 54 minutes earlier.

Area forecast discussion, Mar 25, 5:58 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
558 PM CDT THU MAR 25 2010

.UPDATE...FOR 00Z TAF ISSUANCE.

&&

.AVIATION...TSRA MOVING ACROSS N AL HAVE BROUGHT MVFR TO IFR
CIGS/VIS ACROSS MAINLY KHSV FOR THE NEXT 1-2 HOURS. SOME DROPS TO
LIFR ARE POSSIBLE WITH +TSRA. CLOUDS WILL QUICKLY BREAK TO VFR OVER
NW AL (KMSL) WITH MVFR CIGS FROM AN UPPER LOW...MOVING ACROSS BY
04-05Z. -SHRA IS POSSIBLE AGAIN FROM 06-07Z AS THE UPPER LOW MOVES
ACROSS THE REGION WITH MVFR CIGS EXPECTED TO REMAIN UNTIL 16-18Z
WITH VFR CONDITIONS EXPECTED FOR THE REST OF THE FORECAST PERIOD.

&&

.DISCUSSION.../ISSUED AT 230 PM CDT THU MAR 25 2010/
WE HAVE POTENTIALLY ACTIVE WEATHER OVER THE NEXT FEW HOURS IN
ADVANCE OF A FAIRLY STRONG APPROACHING COLD FRONT. THIS WILL BE JUST
THE FIRST OF TWO TO AFFECT THE AREA OVER THE NEXT FEW DAYS.

SHORT TERM (NOW THROUGH SATURDAY)...
LET'S START WITH THE MESOSCALE AND IMMEDIATE SHORT TERM. WE HAVE
BEEN TRACKING A CLEARING ZONE ALL DAY TO THE WEST. CLOUDS AND
SHRA/TSRA ARE STARTING TO FILL INTO THAT CLEARING ZONE IN MULTIPLE
BANDS. LOCALLY...LIGHT RAIN CONTINUES WITH CLOUDY AND DREARY
CONDITIONS. TEMPS HAVE YET TO REALLY RISE A WHOLE LOT...BUT THAT
SHOULD CHANGE IN THE NEXT FEW HOURS. BETTER INSTABILITY SHOULD KEEP
THOSE SHRA/TSRA GOING INTO AT LEAST THE WRN HALF OF THE AREA...AND
SVR TSTMS ARE POSSIBLE WITH DAMAGING WINDS THE MAIN THREAT.

BY THE START OF THE FORECAST PERIOD (00Z TONIGHT)...THE COMBINATION
OF ADDED STABILITY OVER NERN AL...AND SUNSET...SHOULD ALLOW FOR A
QUICK WEAKENING OF STORMS...AND PROBABLY THE THUNDER THREAT IS OVER
BY 03Z. HOWEVER...UPPER ENERGY WILL BE LINGERING BEHIND THE SYSTEM
AND THE DRYING NRLY WIND PUSH LAGS BEHIND...SO SOME REMNANT SHRA ARE
POSSIBLE THROUGH THE REMAINDER OF THE NIGHT...ESPECIALLY THE FURTHER
NORTH AND EAST YOU GO. TEMPS DO DROP OFF NICELY ONCE THE NRLY WIND
SET IN...AND WE SHOULD SEE TEMPS IN THE LOW/MID 40S BY DAYBREAK.

SKIES SHOULD CLEAR BY MIDDAY ON FRIDAY...BUT COLD ADVECTION WILL BE
ONGOING. LOOKING UPSTREAM...TEMPS ARE IN THE MID/UPPER 50S TODAY AND
THAT SEEMS PRETTY REASONABLE TO EXPECT HERE TOMORROW. A DECENT
NORTHERLY BREEZE WILL MAKE IT FEEL EVEN A LITTLE CHILLIER. WINDS
WILL START TO DIE DOWN ON FRIDAY NIGHT AS HIGH PRESSURE TRIES TO
WEDGE IN OVER THE NERN STATES. WITH CLEAR SKIES CONTINUING...LOWS
SHOULD DROP WELL INTO THE 30S...AND I CANNOT COMPLETELY RULE OUT A
LIGHT FREEZE IN THE TYPICALLY COLDEST SPOTS.

UPPER RIDGING AND FAIRLY ROBUST SRLY RETURN FLOW SHOULD ALLOW FOR A
NICE TEMPERATURE RECOVERY SATURDAY UNDER MOSTLY SUNNY SKIES. HIGHS
ARE LIKELY TO REACH INTO THE MID/UPPER 60S.

EXTENDED (SATURDAY NIGHT THROUGH NEXT THURSDAY)...
THE WEEKEND IS WHAT I WILL CALL A 50/50 WEEKEND. AS NICE AS SATURDAY
WILL BE...SUNDAY WILL BE FAIRLY CRUMMY. RAIN AND STORMS WILL QUICKLY
SPREAD IN SATURDAY NIGHT. IT IS WORTH NOTING THAT THE GFS ENSEMBLES
ARE FASTER THAN THE OPERATIONAL IN BRINGING THE RAIN INTO THE
AREA...WHICH WAS ALSO THE CASE EARLY THIS MORNING. SO THAT LEADS ME
TO ERR ON THE SIDE OF CAUTION...BY CARRYING HIGHER POPS AND AN
EARLIER ONSET.

RAIN AND STORMS WILL CONTINUE INTO AND THROUGH SUNDAY. OBVIOUSLY
GIVEN WHERE WE ARE TODAY...THOUGHTS IMMEDIATELY TURN TOWARD SEVERE
WEATHER. I AM NOT AS IMPRESSED WITH THE SUNDAY SYSTEM AS THE ONE
TODAY. SUNDAY'S SYSTEM IS WEAKENING AS IT MOVES THROUGH...AND
MOISTURE RETURN ALSO DOES NOT LOOK AS ROBUST...SO ALTHOUGH STRONG
STORMS CANNOT BE RULED OUT...RIGHT NOW SVR THREAT LOOKS LOW HERE.
SCATTERED SHOWERS WILL LINGER SUNDAY NIGHT (AGAIN) AS TEMPERATURES
COOL BEHIND THE FRONT.

MODEL MADNESS CONTINUES FOR NEXT WEEK. THE GFS...AFTER DROPPING
YESTERDAY'S IDEA OF A RANDOM CUTOFF UPPER LOW...HAS DECIDED TO GO
BACK TO IT AGAIN. THAT IDEA WILL CONTINUE TO BE DISCARDED UNLESS IT
STARTS SHOWING UP CONSISTENTLY. THROWING THAT OUT...THE CONSENSUS IS
FOR THE STRONGEST UPPER RIDGE I HAVE SEEN AROUND HERE IN QUITE SOME
TIME TO BUILD ACROSS THE REGION AS A STRONG TROUGH DIGS IN THE WEST
AND THE WEEKEND SYSTEM LIFTS INTO THE NRN ATLANTIC. NO PRECIP IS
THUS EXPECTED...AND WE MAY FINALLY BREAK THAT SUB-75 DEGREE STREAK
BY NEXT THURSDAY...NO FOOLING.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

DISCUSSION...JE/23
AVIATION...SL.77
Hazardous weather outlook, Mar 25, 2:35 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
235 PM CDT THU MAR 25 2010

ALZ001>010-016-TNZ076-096-097-260300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
235 PM CDT THU MAR 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS ACROSS NORTHERN MISSISSIPPI AND WESTERN TENNESSEE
WILL CONTINUE TO ADVANCE EAST THROUGH THE AFTERNOON AND EARLY
EVENING HOURS AHEAD OF A COLD FRONT. SOME OF THESE THUNDERSTORMS MAY
BECOME SEVERE...ESPECIALLY FOR AREAS ALONG AND WEST OF I-65. THE
PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...HOWEVER AN
ISOLATED TORNADO CANNOT BE RULED OUT. APPROXIMATE TIMING FOR
THUNDERSTORMS AND POTENTIAL SEVERE WEATHER WILL BE THROUGH 6 PM IN
NORTHWEST ALABAMA...BETWEEN 4 PM AND 7 PM AROUND THE INTERSTATE 65
CORRIDOR....AND 6 PM TO 8 PM FOR NORTHEAST ALABAMA AND SOUTHERN
MIDDLE TENNESSEE. LOCATIONS WEST OF INTERSTATE 65 CONTINUE TO HAVE
A HIGHER THREAT FOR SEVERE WEATHER THIS AFTERNOON.

THUNDERSTORMS ARE EXPECTED TO EXIT THE AREA WEST-TO-EAST BY EARLY
THIS EVENING...AND THE SEVERE WEATHER THREAT WILL DIMINISH AS THE
COLD FRONT MOVES EASTWARD ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ANOTHER AREA OF LOW PRESSURE WILL MOVE INTO THE REGION SATURDAY
NIGHT AND SUNDAY...CREATING A CHANCE FOR SHOWERS AND THUNDERSTORMS.
SOME OF THE THUNDERSTORMS DURING THIS PERIOD COULD BECOME
STRONG...CAPABLE OF PRODUCING GUSTY WINDS AND HAIL.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
MAY BE REQUESTED THIS AFTERNOON.

KDW/DJN

In the hours before

Special weather statement, Mar 25, 5:07 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
507 PM CDT THU MAR 25 2010

ALZ002-004-252230-
COLBERT-LAWRENCE-
507 PM CDT THU MAR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COLBERT AND NORTHWEST
LAWRENCE COUNTIES UNTIL 530 PM CDT...

AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LITTLEVILLE...OR 7 MILES NORTH OF
RUSSELLVILLE...MOVING NORTHEAST AT 45 MPH.

PEA TP PENNY SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SPRING VALLEY.
  WHITEOAK.
  LEIGHTON...FORD CITY.
  TOWN CREEK...NORTH COURTLAND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3468 8717 3457 8761 3457 8781 3465 8786
      3480 8754
TIME...MOT...LOC 2207Z 243DEG 37KT 3462 8770

DJN
Special weather statement, Mar 25, 5:10 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
510 PM CDT THU MAR 25 2010

ALZ005-007-252245-
LIMESTONE-MORGAN-
510 PM CDT THU MAR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE AND MORGAN COUNTIES
UNTIL 545 PM CDT...

AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BASHAM...OR 7 MILES SOUTHWEST OF DECATUR...
MOVING NORTHEAST AT 40 MPH.

PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FLINT CITY.
  DECATUR.
  MOORESVILLE...BELLE MINA.
  CAPSHAW.

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3449 8711 3459 8711 3481 8679 3457 8679
      3445 8708
TIME...MOT...LOC 2210Z 235DEG 35KT 3455 8704
Special weather statement, Mar 25, 5:38 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
538 PM CDT THU MAR 25 2010

ALZ005-006-252315-
LIMESTONE-MADISON-
538 PM CDT THU MAR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE AND MADISON COUNTIES
UNTIL 615 PM CDT...

AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LINCOLN TO
MOORESVILLE...MOVING NORTHEAST AT 40 MPH.

PEA TO PENNY SIZE HAIL...WINDS UP TO 45 MPH...AND HEAVY DOWNPOURS
ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  TRIANA...MERIDIANVILLE.
  PLEVNA...NORMAL.
  NEW MARKET...HUNTSVILLE.
  DEPOSIT.
  HADEN...MAYSVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3489 8633 3488 8634 3485 8634 3464 8650
      3456 8683 3459 8692 3500 8656 3499 8631
TIME...MOT...LOC 2238Z 250DEG 25KT 3499 8650 3462 8681

DJN
Special weather statement, Mar 25, 5:59 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
559 PM CDT THU MAR 25 2010

ALZ016-252330-
CULLMAN-
559 PM CDT THU MAR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CULLMAN COUNTY UNTIL
630 PM CDT...

AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ADDISON...OR 17 MILES WEST OF
CULLMAN...MOVING EAST AT 35 MPH.

PEA TO PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS
ARE EXPECTED WITH THIS STORM. THIS STORM HAS ALSO EXIHBITED WEAK
ROTATION.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  JONES CHAPEL.
  BATTLEGROUND.
  WEST POINT.
  BALDWIN.
  SOUTH VINEMONT...CULLMAN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3417 8712 3430 8712 3431 8711 3432 8708
      3431 8705 3431 8681 3414 8679
TIME...MOT...LOC 2258Z 269DEG 30KT 3422 8712

DJN
Special weather statement, Mar 25, 6:04 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
604 PM CDT THU MAR 25 2010

ALZ006-252330-
MADISON-
604 PM CDT THU MAR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 630 PM
CDT...

AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR REDSTONE ARSENAL...MOVING EAST AT 35 MPH.

PEA TO PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS
ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FARLEY...HUNTSVILLE.
  HAMPTON COVE...HADEN.
  BROWNSBORO.
  GURLEY...MAYSVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3484 8634 3476 8633 3474 8635 3463 8635
      3459 8632 3454 8655 3457 8656 3459 8661
      3457 8663 3457 8667 3459 8668 3459 8672
      3468 8676
TIME...MOT...LOC 2304Z 252DEG 29KT 3463 8662

DJN
Special weather statement, Mar 25, 6:14 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
614 PM CDT THU MAR 25 2010

TNZ076-096-252345-
LINCOLN-MOORE-
614 PM CDT THU MAR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND MOORE COUNTIES UNTIL
645 PM CDT...

AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
CHESTNUT RIDGE TO HOLLAND GIN...MOVING EAST-NORTHEAST AT 35 MPH.

PEA TO PENNY SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS
ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  TAFT...HOWELL.
  CHESTNUT RIDGE...CARMARGO.
  SKINEM...MIMOSA.
  MOLINO...BELLEVIEW.
  MULBERRY...KELSO.
  FAYETTEVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN ALABAMA AND CENTRAL TENNESSEE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3538 8627 3537 8624 3534 8625 3533 8624
      3525 8627 3522 8631 3518 8629 3515 8632
      3514 8630 3499 8636 3500 8684 3517 8683
      3528 8677 3527 8674 3536 8660 3537 8649
      3534 8642 3539 8632 3539 8624
TIME...MOT...LOC 2313Z 263DEG 31KT 3544 8658 3493 8685

DJN

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 3:41 PM CDTSpecial Weather StatementHUNColbert34 min
Mar 25, 3:58 PM CDTSpecial Weather StatementHUNFranklin32 min
Mar 25, 4:23 PM CDTSpecial Weather StatementHUNLauderdale37 min
Mar 25, 4:43 PM CDTSpecial Weather StatementHUNFranklin32 min
Mar 25, 5:00 PM CDTSpecial Weather StatementHUNLauderdale30 min
Mar 25, 5:07 PM CDTSpecial Weather StatementHUNLawrence23 min
Mar 25, 5:10 PM CDTSpecial Weather StatementHUNLimestone35 min
Mar 25, 5:30 PM CDTTornado WarningHUNLawrence, Morgan30 min
Mar 25, 5:38 PM CDTSpecial Weather StatementHUNMadison37 min
Mar 25, 5:56 PM CDTTornado WarningHUNMorgan34 min
Mar 25, 5:59 PM CDTSpecial Weather StatementHUNCullman31 min
Mar 25, 6:04 PM CDTSpecial Weather StatementHUNMadison26 min
Mar 25, 6:08 PM CDTTornado WarningHUNCullman22 min
Mar 25, 6:22 PM CDTFlash Flood WarningHUNMadison61 min
Mar 25, 6:26 PM CDTTornado WarningHUNCullman22 min
Mar 25, 6:56 PM CDTSpecial Weather StatementHUNCullman34 min

Nearby

Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.